# SDR C2XA99CL045

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - THE LEFT MAIN LANDING GEAR WOULD NOT EXTEND, CREW USED THE MANUAL GEAR EXTENSION SYSTEM TO GET THE GEAR DOWN AND LOCKED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRY FLIGHTED TO CLEVELAND FOR REPAIRS.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS IAW EMB-120 MM 32-30-00 AND EMERGENCY FREEFALL SYSTEM TEST IAW EMB-120 MM 32-34-00, ALL CHECKS WERE SATISFACTORY, AIRCRAFT WAS RELEASED TO SERVICE.  (M)
